6th December 2021

Llanelli Online News

Llanelli's First For Hyperlocal News

Police issue drug warning after overdoses in Llanelli

POLICE are warning that illegal prescription drugs being sold in Llanelli have been laced with opiates, following a number of overdoses in the area in recent days.

Dyfed-Powys Police believe a batch of drugs being sold as Xanax, a benzodiazepine, has been laced with opiates.

Combining opioids and benzodiazepines is particularly dangerous because both types of drug sedate users and suppress breathing.

A Dyfed-Powys Police spokesperson said: “We have reasons to believe that some of the drugs being distributed and used in the Llanelli area at present have been contaminated with other substances and could be extremely dangerous for anyone taking them.

“We would also appeal to drug users to seek medical attention immediately should they become unwell.

“Please share this information with anyone that you believe could come into contact with these drugs.”

In an emergency, or if you think someone’s life is at risk, always dial 999.

To seek advice and support, visit https://barod.cymru/where-to-get-help/west-wales-services/ddas-dyfed-drug-and-alcohol-service/

Please be aware that some services may operate an automated service outside office hours.

In an emergency, or if you think someone’s life is at risk, always dial 999.

Arabic Arabic English English Irish Irish Polish Polish Romanian Romanian Scottish Gaelic Scottish Gaelic Turkish Turkish Welsh Welsh
You are in breach of copyright
%d bloggers like this: